Localization of invariant compact sets of discrete systems

被引:0
|
作者
A. N. Kanatnikov
S. K. Korovin
A. P. Krishchenko
机构
[1] Bauman State Technical University,Institute of System Analysis
[2] Russian Academy of Sciences,undefined
来源
Doklady Mathematics | 2010年 / 81卷
关键词
Stationary Point; Discrete System; DOKLADY Mathematic; Discrete Dynamical System; Reversible System;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:326 / 328
页数:2
相关论文
共 50 条
  • [1] Localization of invariant compact sets of discrete systems
    Kanatnikov, A. N.
    Korovin, S. K.
    Krishchenko, A. P.
    [J]. DOKLADY MATHEMATICS, 2010, 81 (02) : 326 - 328
  • [2] Localization of Invariant Compact Sets in Uncertain Discrete Systems
    Kanatnikov, A. N.
    [J]. DIFFERENTIAL EQUATIONS, 2011, 47 (07) : 997 - 1003
  • [3] Localization of invariant compact sets in uncertain discrete systems
    A. N. Kanatnikov
    [J]. Differential Equations, 2011, 47 : 997 - 1003
  • [4] Functional method for the localization of invariant compact sets in discrete systems
    Kanatnikov, A. N.
    [J]. DIFFERENTIAL EQUATIONS, 2010, 46 (11) : 1601 - 1611
  • [5] Functional method for the localization of invariant compact sets in discrete systems
    A. N. Kanatnikov
    [J]. Differential Equations, 2010, 46 : 1601 - 1611
  • [6] Localization of invariant compact sets of families of discrete-time systems
    S. V. Emel’yanov
    A. N. Kanatnikov
    A. P. Krishchenko
    [J]. Doklady Mathematics, 2016, 93 : 241 - 242
  • [7] Localization of Compact Invariant Sets of Discrete-Time Systems with Disturbances
    Kanatnikov, A. N.
    Korovin, S. K.
    Krishchenko, A. P.
    [J]. DOKLADY MATHEMATICS, 2011, 83 (03) : 433 - 435
  • [8] Localization of the Compact Invariant Sets of Nonautonomous Discrete-time Systems
    Kanatnikov, A. N.
    Krishchenko, A. P.
    [J]. PROCEEDINGS OF THE INTERNATIONAL CONFERENCE ON NUMERICAL ANALYSIS AND APPLIED MATHEMATICS 2015 (ICNAAM-2015), 2016, 1738
  • [9] Localization of invariant compact sets of families of discrete-time systems
    Emel'yanov, S. V.
    Kanatnikov, A. N.
    Krishchenko, A. P.
    [J]. DOKLADY MATHEMATICS, 2016, 93 (02) : 241 - 242
  • [10] LOCALIZATION OF COMPACT INVARIANT SETS OF DISCRETE-TIME NONLINEAR SYSTEMS
    Kanatnikov, Anatoly N.
    Krishchenko, Alexander P.
    [J]. INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2011, 21 (07): : 2057 - 2065